Kazan (Volga region) Federal University, KFU
KAZAN
FEDERAL UNIVERSITY
 
RSS Ins Вконтакте twitter facebook
ON APPROXIMATE CONFORMAL MAPPING OF A DISK AND AN ANNULUS WITH RADIAL AND CIRCULAR SLITS ONTO MULTIPLY CONNECTED DOMAINS
Form of presentationArticles in international journals and collections
Year of publication2020
Языканглийский
  • Ivanshin Petr Nikolaevich, author
  • Shirokova Elena Aleksandrovna, author
  • Bibliographic description in the original language Ivanshin Pyotr N., Shirokova Elena A., ON APPROXIMATE CONFORMAL MAPPING OF A DISK AND AN ANNULUS WITH RADIAL AND CIRCULAR SLITS ONTO MULTIPLY CONNECTED DOMAINS//JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS. - 2020. - Vol.19, Is.2. - P.73-84.
    Keywords conformal mapping, disk with radial slits, disk with circular slits
    The name of the journal JOURNAL OF APPLIED MATHEMATICS AND COMPUTATIONAL MECHANICS
    Please use this ID to quote from or refer to the card https://repository.kpfu.ru/eng/?p_id=236657&p_lang=2

    Full metadata record